# SDR SIMA950553

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112AE
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Nr 1
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN ORD AND SENT OT WHEEL SHOP.  THE WHEEL ASSY HAS 13 INCHES OF INNER FLANGE BROKEN OFF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  (W)
